Will either of these drugs or the combination of the two cause extremely urgent urination? I was prescribed both for an extreme yeast infection in my ear. The prednizone is supposed to stop the swelling while the fluconazole is supposed to treat the infection. I have to urinate constantly since I started.
9 Feb 2010
Are you experiencing any other unusual symptoms?
I think that it would be wise to talk to your doctor as soon as you can. Constant urination is not a listed side-effect of either medicine.
A potential moderate drug interaction exists when both fluconazole and prednisone are taken together but this does not appear to be an issue for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 10 Sep 2009
1 answer • 2 Mar 2010
I took fluconazole-150 on saturday..it seemed like improving but today on wednesday I feel like the?
... discharge has increased... i have been getting the infection since January but applied yogurt and it worked but it was not possible for me to use ...
2 answers • 14 May 2014